It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-16-2012, 01:10 PM   #1
Junior Member
(female)
 
Join Date: Jun 2012
Posts: 19
Lorib514 HB User
can use some advise

I posted last week about Dulera and what it's doing to my menstrual cycle. It is now going on 2 weeks and I'm still having issues. I'm seeing my GYN tomorrow. I had an appointment Friday with my pulm dr and told him about this side effect. Basically he said he doubts it is from the medication and even if it were he said I need it. (I've been on Advair for 2 months, already took a round of Prednisone, and was in urgent care so it is not well controlled).

Am I just being too worried about this or is this medication messing with my hormones? I started my cycle 1 week early and it last for a week then 1-2 day break then started back up again on Friday and is extremely heavy. I'm starting to feel muscle weakness like my legs are going to give out on me. Not normal for me at all. My doctor will not take me off Dulera what would you do?

 
Sponsors Lightbulb
   
Old 07-16-2012, 01:51 PM   #2
Senior Member
(female)
 
Join Date: Feb 2003
Location: detroit mi u.s.
Posts: 130
sue430 HB Usersue430 HB Usersue430 HB Usersue430 HB User
Re: can use some advise

I would also doubt that the irregularity would be caused by dulera. Because the inhaler sends the meds direct to the lungs as opposed to other parts of the body. I would suspect that either it is unrelated, or it is from the prednisone. My periods have always been very regular, but at times if I had recently taken prednisone, it messed me up for a couple of months. I would skip a month, then have 2 the next month, etc. My gyn did confirm that menstrual irregularity can be a side effect or oral steroids.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!